# SDR SWAA087362

- Difficulty date: December 25, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- Aircraft time: 74,670 hours, 69,845 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6547953
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND AFT CARGO DOOR MAIN FRAME CRACKED AT LOWER AFT STOP FITTING.  REMOVED AND REPLACED DOOR PER MM.
